# SDR MASA2011072103278

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 16,296 hours, 13,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED NR 1 CEILING EMERGENCY FLOOD LIGHT.
